Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 34684, 16 pages
http://dx.doi.org/10.1155/IJMMS/2006/34684

Free dendriform algebras. Part I. A parenthesis setting

Institut für Mathematik und Informatik, Ernst-Moritz-Arndt-Universität, Jahnstraße 15a, Greifswald 17487, Germany

Received 25 September 2005; Revised 18 September 2006; Accepted 21 September 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Ginzburg and M. Kapranov, “Koszul duality for operads,” Duke Mathematical Journal, vol. 76, no. 1, pp. 203–272, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Ph. Leroux, “An algebraic framework of weighted directed graphs,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 58, pp. 3657–3678, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Ph. Leroux, “Tiling the (n2,1)-De Bruijn graph with n coassociative coalgebras,” Communications in Algebra, vol. 32, no. 8, pp. 2949–2967, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J.-L. Loday, “La renaissance des opérades,” Astérisque, vol. 237, pp. 47–74, 1996, Exp. No. 792, 3. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J.-L. Loday, “Dialgebras,” in Dialgebras and Related Operads, vol. 1763 of Lecture Notes in Math., pp. 7–66, Springer, Berlin, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J.-L. Loday, “Arithmetree,” Journal of Algebra, vol. 258, no. 1, pp. 275–309, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J.-L. Loday and M. O. Ronco, “Hopf algebra of the planar binary trees,” Advances in Mathematics, vol. 139, no. 2, pp. 293–309, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J.-L. Loday and M. O. Ronco, “Order structure on the algebra of permutations and of planar binary trees,” Journal of Algebraic Combinatorics, vol. 15, no. 3, pp. 253–270, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Malvenuto and C. Reutenauer, “Duality between quasi-symmetric functions and the Solomon descent algebra,” Journal of Algebra, vol. 177, no. 3, pp. 967–982, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Markl, S. Shnider, and J. Stasheff, Operads in Algebra, Topology and Physics, vol. 96 of Mathematical Surveys and Monographs, American Mathematical Society, Rhode Island, 2002. View at Zentralblatt MATH · View at MathSciNet
  11. T. Pirashvili, “Sets with two associative operations,” Central European Journal of Mathematics, vol. 1, no. 2, pp. 169–183, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G.-C. Rota, Ed., Finite Operator Calculus, Academic Press, New York, 1975. View at Zentralblatt MATH · View at MathSciNet
  13. G.-C. Rota, Gian-Carlo Rota on Combinatorics. Introductory Papers and Commentaries, edited by J. P. S. Kung, Contemporary Mathematicians, Birkhäuser Boston, Massachusetts, 1995. View at Zentralblatt MATH
  14. B. E. Sagan, “A generalization of Rota's NBC theorem,” Advances in Mathematics, vol. 111, no. 2, pp. 195–207, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. Speicher, “Combinatorial theory of the free product with amalgamation and operator-valued free probability theory (Habilitationsschrift),” Memoirs of the American Mathematical Society, vol. 132, no. 627, p. x+88, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet